# SDR CA980331025

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 7372A9C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2580005
- Condition: Failed
- Location: Nr 1 & 2 Boost
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EN ROUTE AT 33,000 FEET.  THE LT MAIN FUEL BOOST PUMP BREAKER TRIPPED.  TEN MINUTES LATER THE LT AFT BOOST PUMP CIRCUIT BREAKER TRIPPED.  CROSS- FEED SELECTED.  FIVE MINUTES LATER, THE RT AFT PUMP CIRCUIT BREAKER TRIPPED.  CREW DECLARED EMERGENCY AND LANDED.  THE NR 1 FORWARD AND AFT AND THE NR 2 FWD AND AFT PUMPS REPLACED.
